MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 2003

[Plantar-palmar erythrodysesthesia. A new and relatively frequent side effect in antineoplastic treatment].

Risum Signe, Langer Seppo W

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Palmar-plantar erythrodysesthesia (PPE, hand-foot syndrome) is a relatively frequent cutaneous toxicity related to antineoplastic treatment with e.g. fluorouracil, capecitabine, and liposomal doxorubicin. It usually presents as paresthesia and painful erythema of the palms and soles and may lead to ulceration of the skin. The symptoms are dose-dependent, and the condition may be dose-limiting. Two cases of chemotherapy-associated PPE are presented.

Для цитирования: Risum Signe, Langer Seppo W. [Plantar-palmar erythrodysesthesia. A new and relatively frequent side effect in antineoplastic treatment].. Ugeskrift for laeger. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.